This has probably been covered here, but when I start reading previous posts I get sidetracked and never make it through. I could absolutely sit here all day and read posts if I had the time! This forum is absolutely the most interesting and informative thing ever! Thanks to all of you for making this road easier!!
Question is: He gets frequent mouth sores, but we got the Biotene (thanks for suggesting that!!) and it seems to help, problem is he's been getting a line of sore spots along his top lip. Not blistery sores like canker sores or fever blisters, just very small, VERY angry red spots that are very sore. Is this something anyone else has dealt with? And if so, HOW did you deal with it?
I am using the Biotene as well, with good results. The only other thing I have tried on the outside is (this is gonna sound gross) Vagisil. Twice I have gotten those cracks on the corners of my lips...and I had read here somewhere that that would work. And it does....usually only after a day or 2......so maybe give that a try?
Or if it's the red dot rash from the riba....maybe a cortisone cream would work?? I use desoximetasone 0.25% cream in the am and ointment in the pm.
Hopefully someone will pop in with some other options. But if he is not better by Monday, I would defo call the doc. No sense in being any more miserable than ya gotta be thru all this.
Nope, not thrush - They look similar to canker sores, but they are not white and they are not inside his mouth, they are all along the edge of his upper lip. They aren't ulcerated like a fever blister, but they do crack open and bleed if he doesn't keep them moisturized with a lip balm.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.